# SDR 2016F00086

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5311047700003
- Part serial: 496S
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRELIMINARY INSPECTION, PREVIOUS REPAIRS WERE IDENTIFIED AS NOT COMPLIANT WITH THE CMM 53-15-11. THE FOLLOWING ANOMALIES HAVE BEEN IDENTIFIED:  PREVIOUS REPAIR ON ALMOST ALL THE SANDWICH AREA IS AWAY FROM 20 TO 60 MM OF THE MONOLITHIC AREA WITHOUT OVERLAPPING PLIES ON THIS AREA. ALL OF INNER SKIN AND HONEYCOMB WERE REBUILT. THIS REPAIR IS NOT IN ACCORDANCE WITH TASK 53-15-11-300-813-A01 THAT REQUIRES THAT FOR A REPAIR CLOSE TO THE MONOLITHIC AREA (FROM 200MM OF THIS AREA) AN OVERLAPPING PLY ON THE MONOLITHIC AREA MUST BE DONE.  ANOTHER PREVIOUS REPAIR BY INJECTION ON 4 EA 20MM AREAS IS INCLUDED IN THE PREVIOUSLY REPAIRED AREA. THE CMM 53-15-11 DOES NOT ALLOW PERFORMING A REPAIR ON A PREVIOUS REPAIR; INCLUDING THE RESIN INJECTIONS SEE POINT, 2, REPAIR REQUIREMENTS PAGE 17 OF CMM. THE CMM REQUIRES A MINIMUM DISTANCE BETWEEN REPAIRS OF 150MM AND IF THIS DISTANCE CANNOT BE ACHIEVED THE CONCERNED ADJACENT AREAS MUST BE CONSIDERED AS ONE.  AN IDENTIFICATION LABEL IS MISSING ON THE COMPONENT.  PN AND SN ARE MARKED DIRECTLY ON COMPOSITE SHELL. THE ORIGINAL LABEL WAS REMOVED FROM THE PART.  ACCORDING THE CMM, THIS RADOME SHOULD HAVE THE IDENTIFICATION LABEL REF. ABS0970-15. THICKNESS OF THE PAINT MEASURED DURING INVESTIGATION IS AROUND 1MM INSTEAD OF 280µM MAXIMUM ACCORDING TO CMM 53-15-11: SURFACER PAINT FROM 20 TO 30µM; ANTI-STATIC PAINT FROM 30 TO 50µM; ANTI-EROSION PAINT FROM 80 TO 100µM; AIRLINE FINISH PAINT UNTIL 100µM FOR THE STANDARD WHITE FINISH PAINT.
